# SDR CALA2013122393878

- Difficulty date: December 21, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 40,735 hours, 17,586 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STRINGER 38R AT FR 58 - 61 HAS CORROSION.  INSTALLED STRINGER SPLICE REPAIR IAW SRM 53-00-13 FIG 201 SHEET 2.
